Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 166, NWS Austin/San Antonio, TX

May 25, 20155 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2015, 6:48 PM CDT for 5 counties in Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 6:48 PM CDT (23:48 UTC)
Expired
May 25, 2015, 7:30 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bastrop County, TX, Caldwell County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 79 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3124 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WUUS54 KEWX 252348
SVREWX
TXC021-055-149-177-285-260030-
/O.NEW.KEWX.SV.W.0166.150525T2348Z-150526T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN LAVACA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF ROSANKY TO 6 MILES NORTHEAST OF
  GONZALES TO 11 MILES NORTH OF SMILEY...MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GONZALES...SCHULENBURG...SHINER...FLATONIA...MOULTON...WAELDER...
  MULDOON...CISTERN...HENKHAUS...MORAVIA...THOMPSONVILLE...ENGLE...
  STRING PRAIRIE...KOMENSKY...WITTING...FLOY...KOVAR...FREYBURG...
  JEDDO AND O QUINN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2942 9708 2946 9761 2961 9740 2987 9745
      3001 9697 2966 9691
TIME...MOT...LOC 2348Z 253DEG 42KT 2982 9737 2958 9738 2943 9763 

HAIL...<.75IN
WIND...70MPH
 
$$

ZEITLER
1 follow-up statement
213 
WWUS54 KEWX 260011
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT MON MAY 25 2015

TXC021-055-260021-
/O.CAN.KEWX.SV.W.0166.000000T0000Z-150526T0030Z/
CALDWELL TX-BASTROP TX-
711 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALDWELL AND
SOUTHEASTERN BASTROP COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3000 9697 2966 9691 2954 9700 2957 9739
      2970 9712 2998 9706 2999 9703
TIME...MOT...LOC 0011Z 267DEG 40KT 2994 9707 2970 9708 2955 9733 

$$

TXC149-177-285-260030-
/O.CON.KEWX.SV.W.0166.000000T0000Z-150526T0030Z/
FAYETTE TX-GONZALES TX-LAVACA TX-
711 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL FAYETTE...EAST CENTRAL GONZALES AND NORTHWESTERN
LAVACA COUNTIES...

AT 711 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF SMITHVILLE TO NEAR FLATONIA TO 7
MILES EAST OF GONZALES...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FLATONIA...MOULTON...MULDOON...FREYBURG...O QUINN...
HIGH HILL...MORAVIA...PLUM...WEST POINT...ENGLE...KOMENSKY...
NEWTONVILLE AND FLOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3000 9697 2966 9691 2954 9700 2957 9739
      2970 9712 2998 9706 2999 9703
TIME...MOT...LOC 0011Z 267DEG 40KT 2994 9707 2970 9708 2955 9733 

HAIL...<.75IN
WIND...70MPH
 
$$

ZEITLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:47 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 25, 4:47 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT MON MAY 25 2015

...SIGNIFICANT FLASH FLOODING ONGOING ACROSS THE NORTHERN AND
CENTRAL PARTS OF SOUTH CENTRAL TEXAS...

.SHORT TERM (TODAY THROUGH TUESDAY)...
A STRONG NEGATIVELY TILTED UPPER LEVEL TROUGH HAS CAUSED A
SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED A FEW
TORNADOES IN THE HILL COUNTRY AND WIDESPREAD FLASH FLOODING IN THE
HILL COUNTRY AND I-35 CORRIDOR IS ONGOING THIS AFTERNOON. A FLASH
FLOOD EMERGENCY HAS ALSO BEEN ISSUED FOR EASTERN WILLIAMSON AND
TRAVIS COUNTIES AFTER 3 TO 5 INCHES OF RAIN FELL IN TWO HOURS. THE
PRIMARY THREAT FOR THE NEXT SEVERAL HOURS WILL CONTINUE TO BE
SIGNIFICANT FLASH AND RIVER FLOODING...WITH THE LATTER CONTINUING
INTO AT LEAST THE OVERNIGHT HOURS. RAINFALL RATES UP TO 4 INCHES
PER HOUR HAVE OCCURRED THIS AFTERNOON...BUT THESE RATES SHOULD
BEGIN TO DECREASE SLIGHTLY AS THESE STORMS CONTINUE TO MERGE INTO
A LINE OVER THE I-35 CORRIDOR FROM THE SAN ANTONIO METRO AND AREAS
NORTH BEFORE PUSHING EAST ACROSS OUR CWA. DRY AIR MOVING IN FROM
THE WEST EVIDENT ON WV IMAGERY SHOULD CONTINUE TO CAUSE PWAT
VALUES TO DECREASE AND END THE HEAVY RAINFALL THREAT FROM WEST TO
EAST AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. THUS...THE
FLASH FLOOD WATCH HAS BEEN CANCELLED FOR OUR WESTERNMOST
COUNTIES...BUT CONTINUES FOR THE VAST MAJORITY OF SOUTH CENTRAL
TEXAS THROUGH 1 AM CDT TUESDAY.

ALTHOUGH SHEAR VALUES HAVE DECREASED SLIGHTLY FROM THE 50-55 KT
SEEN EARLIER THIS AFTERNOON IN THE HILL COUNTRY...HELICITY VALUES
ABOVE 200-300 M^2/S^2 AND LOW LCLS ALONG AND EAST OF I-35 WILL
LIKELY CONTINUE THE TORNADO THREAT FOR THIS AREA FOR AT LEAST THE
NEXT FEW HOURS. TORNADOES WILL BE POSSIBLE WITHIN MORE DISCRETE
CELLS WITHIN THE LINE OF STORMS CURRENTLY CENTERED OVER THE I-35
CORRIDOR NORTH OF SAN ANTONIO AND EXPANDING INTO NE TX AND SE
OK. THUS...A TORNADO WATCH CONTINUES UNTIL 10 PM CDT FOR THE
EASTERN HILL COUNTRY...AND ALL COUNTIES ALONG AND NORTH OF THE
I-10 CORRIDOR AND ALONG AND EAST OF THE I-35 CORRIDOR NORTHEAST OF
THE SAN ANTONIO METRO.

DRY AIR WILL GRACIOUSLY FILL INTO THE ENTIRE CWA BY EARLY TUESDAY
MORNING...BUT ANOTHER WEAK SHORTWAVE ROTATING AROUND THE
PERSISTENT LONGWAVE TROUGH TO OUR WEST MAY TRIGGER ISOLATED
THUNDERSTORMS TUESDAY AFTERNOON IN THE SERRENIAS DEL BURRO THAT
MOVE INTO THE RIO GRANDE PLAINS. ELSEWHERE...AMPLE BOUNDARY LAYER
AND SOIL MOISTURE WITH DAYTIME TEMPERATURES RISING INTO THE UPPER
80S MAY STILL ALLOW FOR VERY ISOLATED AFTERNOON SHOWERS AND
THUNDERSTORMS...BUT DRY AIR SHOULD PREVENT DEVELOPMENT. IN
ADDITION...WEAK SHORTWAVE RIDING SHOULD BEGIN TO BUILD IN BY LATE
TUESDAY NIGHT TO LIMIT OUR RAIN CHANCES.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
A BRIEF PERIOD OF SHORTWAVE RIDGING WITH RELATIVELY DRY AIR WILL
CONTINUE THROUGH EARLY THURSDAY...GIVING THE REGION A MUCH NEEDED
BREAK FROM THE HEAVY RAINFALL PATTERN WE HAVE BEEN IN FOR SEVERAL
WEEKS FOR A FEW DAYS. HOWEVER...WILL STILL CARRY ISOLATED
AFTERNOON SHOWERS AND THUNDERSTORMS FOR WEDNESDAY DUE TO AMPLE
BOUNDARY LAYER MOISTURE AND SOIL MOISTURE WITH HIGHS NEARING 90
DEGREES. ANOTHER UPPER LEVEL TROUGH APPROACHES THE REGION ON
THURSDAY TO BREAK DOWN THIS RIDGE...INCREASING THE COVERAGE OF
AFTERNOON SHOWERS AND THUNDERSTORMS...PARTICULARLY IN THE RIO
GRANDE PLAINS. MODELS GENERALLY AGREE THAT THE MAIN ENERGY FROM
THIS UPPER LEVEL TROUGH SHOULD REMAIN TO OUR NORTH...BUT ALSO
SUGGEST THAT IT WILL NOT BE VERY PROGRESSIVE AND STICK AROUND
UNTIL AT LEAST SUNDAY. CONSIDERING THAT A FEW WEAK BOUNDARIES MAY
SLIP INTO THE REGION TO PROVIDE AN ADDITIONAL FOCUS FOR
CONVECTION...RAINFALL CHANCES WILL LIKELY CONTINUE THROUGH FRIDAY
AND THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  70  88  73  89 /  80  30  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  81  70  88  73  89 /  80  30  20  20  20
NEW BRAUNFELS MUNI AIRPORT     82  71  88  73  89 /  70  30  20  20  20
BURNET MUNI AIRPORT            80  69  87  72  88 /  80  20  20  20  20
DEL RIO INTL AIRPORT           90  71  91  74  91 /  60  10  10  20  20
GEORGETOWN MUNI AIRPORT        80  70  87  71  88 /  80  30  20  20  20
HONDO MUNI AIRPORT             84  72  87  74  89 /  60  10  20  20  20
SAN MARCOS MUNI AIRPORT        81  71  87  73  89 /  70  30  20  20  20
LA GRANGE - FAYETTE REGIONAL   82  70  88  75  90 /  80  50  20  20  20
SAN ANTONIO INTL AIRPORT       83  73  88  74  89 /  70  30  20  20  20
STINSON MUNI AIRPORT           82  73  88  74  89 /  70  30  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 5:40 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT MON MAY 25 2015

TXZ171>173-183>194-202>209-217>225-228-262245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
540 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT TONIGHT...
...TORNADO WATCH UNTIL 10 PM CDT TODAY...

A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED
WIDESPREAD FLASH FLOODING...TORNADOES...AND DAMAGING WINDS IN THE
HILL COUNTRY AND I-35 CORRIDOR WILL CONTINUE INTO THE LATE
AFTERNOON AND EVENING HOURS. THE PRIMARY THREAT WILL CONTINUE TO
BE LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING AND RIVER
FLOODING...BUT TORNADOES AND DAMAGING WINDS WILL STILL BE POSSIBLE
THIS AFTERNOON AND EVENING ALONG AND EAST OF THE I-35 CORRIDOR.
UP TO 7 INCHES OF RAIN HAS FALLEN IN ISOLATED SPOTS WITH
WIDESPREAD 2 TO 5 INCH TOTALS IN THE NORTHERN PARTS OF SOUTH
CENTRAL TEXAS. ADDITIONAL RAIN TOTALS MAINLY EAST OF I-35 ARE
EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5
INCHES POSSIBLE.

DUE TO THE MULTIPLE WEATHER THREATS AND RIVER FLOODING THREATS
ONGOING DURING THIS MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO
STAY AWARE OF THE WEATHER SITUATION. TRAVEL IS HIGHLY DISCOURAGED
DUE TO WIDESPREAD FLASH FLOODING THAT IS NOT JUST CONFINED TO LOW
WATER CROSSINGS. IF YOU ABSOLUTELY MUST TRAVEL...KNOW BEFORE YOU
GO WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE
ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO
RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA
RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE
CHARGED IN DEVICES THAT REQUIRE THEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RIVER FLOODING WILL LIKELY CONTINUE ACROSS MUCH OF SOUTH CENTRAL
TEXAS FOR THE NEXT SEVERAL DAYS...CAUSING A SIGNIFICANT IMPACT ON
TRAVEL. ALTHOUGH WE EXPECT A BRIEF LULL IN HEAVY RAINFALL FOR
TUESDAY AND WEDNESDAY...ANOTHER UPPER LEVEL SYSTEM MAY BRING
HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER
THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE
ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE
FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

In the hours before

Local storm report, May 25, 5:37 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HEAVY RAIN       2 SSE JOLLYVILLE        30.42N  97.74W
05/25/2015  M4.43 INCH       TRAVIS             TX   COCORAHS

&&

EVENT NUMBER EWX1500542

CVP
Local storm report, May 25, 5:40 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      1 WNW AUSTIN            30.28N  97.75W
05/25/2015                   TRAVIS             TX   BROADCAST MEDIA

            SEVERE FLOODING ALONG SHOAL CREEK AT HOUSE PARK WITH A
            RESCUE OCCURRING

&&

EVENT NUMBER EWX1500543

CVP
Local storm report, May 25, 5:56 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      5 E AUSTIN              30.27N  97.66W
05/25/2015                   TRAVIS             TX   COCORAHS

            LITTLE WALNUT CREEK IS OUT OF ITS BANKS AT DOTTIE
            JORDAN PARK. THE SWIMMING POOL HAS OVERFLOWED AND FENCES
            ARE TORE DOWN. THE LOYOLA LANE BRIDGE OVER WALNUT CREEK
            IS CLOSED WITH WATER OVER IT.

&&

EVENT NUMBER EWX1500544

CVP
Local storm report, May 25, 5:58 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       9 NNW AUSTIN            30.39N  97.80W
05/25/2015  M3.54 INCH       TRAVIS             TX   COCORAHS

            RAIN FELL IN THE PAST FOUR HOURS. FIELD IS COVERED WITH
            WATER. BULL CREEK RUNNING WELL ABOVE NORMAL LEVELS.

&&

EVENT NUMBER EWX1500545

CVP
Local storm report, May 25, 6:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          5 S LA GRANGE           29.84N  96.88W
05/25/2015                   FAYETTE            TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1500546

CVP
Local storm report, May 25, 6:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 E LA VERNIA           29.35N  98.05W
05/25/2015  M0.88 INCH       WILSON             TX   PUBLIC

&&

EVENT NUMBER EWX1500547

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:20 PM CDTRiver Flood WarningEWXBexar15 hr
May 24, 8:34 PM CDTRiver Flood WarningEWXUvalde23 hr
May 25, 5:37 AM CDTSevere Thunderstorm WarningEWXVal Verde68 min
May 25, 6:22 AM CDTTornado WarningEWXVal Verde26 min
May 25, 6:33 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 25, 6:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
May 25, 6:44 AM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
May 25, 7:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde54 min
May 25, 7:37 AM CDTSpecial Weather StatementEWXReal38 min
May 25, 7:38 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 25, 7:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real64 min
May 25, 8:12 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 25, 8:18 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real3 hr
May 25, 8:40 AM CDTSevere Thunderstorm WarningEWXKerr50 min
May 25, 8:45 AM CDTSpecial Weather StatementEWXReal30 min
May 25, 8:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real46 min
May 25, 9:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real60 min
May 25, 9:51 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr17 min
May 25, 9:57 AM CDTTornado WarningEWXGillespie20 min
May 25, 10:06 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr19 min
May 25, 10:12 AM CDTFlash Flood WarningEWXGillespie, Llano5 hr
May 25, 10:25 AM CDTSevere Thunderstorm WarningEWXLlano46 min
May 25, 11:20 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 25, 11:32 AM CDTFlash Flood WarningEWXGillespie, Kerr3 hr
May 25, 11:41 AM CDTSpecial Weather StatementEWXGillespie34 min
May 25, 11:46 AM CDTSpecial Weather StatementEWXLlano29 min
May 25, 12:04 PM CDTSpecial Weather StatementEWXLlano26 min
May 25, 12:12 PM CDTSpecial Weather StatementEWXGillespie33 min
May 25, 12:33 PM CDTTornado WarningEWXGillespie27 min
May 25, 12:51 PM CDTTornado WarningEWXBlanco, Gillespie24 min
May 25, 12:53 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall3 hr
May 25, 1:08 PM CDTTornado WarningEWXBurnet37 min
May 25, 1:13 PM CDTTornado Warning Tornado observedConsiderable damage threatEWXBlanco, Burnet, Llano47 min
May 25, 1:39 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis, Williamson2 hr
May 25, 1:51 PM CDTFlash Flood WarningEWXBexar, Burnet, Comal, Hays, Travis, Williamson3 hr
May 25, 1:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson39 min
May 25, 1:59 PM CDTTornado WarningEWXBurnet, Travis, Williamson46 min
May 25, 2:18 PM CDTFlash Flood WarningEWXBurnet, Llano117 min
May 25, 2:29 PM CDTTornado WarningEWXHays, Travis46 min
May 25, 2:42 PM CDTTornado WarningEWXWilliamson20 min
May 25, 3:16 PM CDTTornado WarningEWXTravis29 min
May 25, 3:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more3 hr
May 25, 3:27 PM CDTSevere Thunderstorm WarningEWXWilliamson33 min
May 25, 3:38 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson52 min
May 25, 4:02 PM CDTFlash Flood Warning EmergencyEWXTravis, Williamson3 hr
May 25, 4:14 PM CDTRiver Flood WarningEWXWilliamson16 hr
May 25, 4:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell46 min
May 25, 4:19 PM CDTRiver Flood WarningEWXLlano27 hr
May 25, 4:21 PM CDTTornado WarningEWXBastrop, Travis24 min
May 25, 4:29 PM CDTRiver Flood WarningEWXBlanco24 hr
May 25, 4:29 PM CDTRiver Flood WarningEWXTravis35 hr
May 25, 4:45 PM CDTTornado WarningEWXBastrop30 min
May 25, 4:49 PM CDTFlash Flood Warning EmergencyEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson3 hr
May 25, 4:58 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays3 hr
May 25, 5:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee46 min
May 25, 5:24 PM CDTSpecial Weather StatementEWXGuadalupe51 min
May 25, 5:48 PM CDTRiver Flood WarningEWXTravis26 hr
May 25, 6:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more45 min
May 25, 6:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more6 hr
May 25, 6:22 PM CDTTornado Warning Tornado observedEWXFayette23 min
May 25, 6:26 PM CDTRiver Flood WarningEWXCaldwell, Gonzales44 hr
May 25, 6:33 PM CDTTornado WarningEWXGonzales, Guadalupe, Wilson42 min
May 25, 6:47 PM CDTTornado WarningEWXFayette28 min
May 25, 6:55 PM CDTTornado Warning Considerable damage threatEWXGonzales, Wilson37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.